# SDR TWAA9615710

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON CORNER CLIP BETWEEN FS 1183 FORMER AND INTERCOSTAL.  REMOVED CORROSION PER SRM 51-10-03, INSTALLED FASTENERS PER SRM 51-30-0.  (M)
